# SDR 02FDEA00354

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 56,910 hours, 25,317 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Condition: Failed
- Location: Electircal Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

GEN BUS 1 FAILURE AT FL 280 (LAS) COMPLIED W/ RED TABS -ONLY RESTORED FOR 5-10 SEC AT BUS FAULT, ATTEMPTED CHECKLIST 2ND TIME AFTER APU STARTED/SAME, ATTEMPTED CHECKLIST 3RD TIME AFTER GEN 1 DISCONNECT/SAME, SHOT RAW DATA APP F/O SIDE.  UNEVENTFUL LANDING WITH EMERGENCY POWER ON LAST 15 MIN.
